Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 88, NWS Philadelphia/Mount Holly

December 3, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 3, 2010, 3:27 PM EST. It took effect at Dec 3, 2010, 11:29 PM EST. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2010, 3:27 PM EST (20:27 UTC)
In effect from
Dec 3, 2010, 11:29 PM EST
Expired
Dec 5, 2010, 3:24 PM EST
In force
40 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WHUS71 KPHI 032027
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EST FRI DEC 3 2010
 
ANZ450>452-041000-
/O.NEW.KPHI.SC.Y.0088.101204T0900Z-101205T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
327 PM EST FRI DEC 3 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 6 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 6 AM EST
SUNDAY.
 
A LOW PRESSURE SYSTEM BACKING TOWARD MAINE WILL INCREASE THE
PRESSURE GRADIENT ACROSS THE REGION. THIS SHOULD BRING SMALL CRAFT
ADVISORY WINDS INTO THE AREA LATE TONIGHT INTO SATURDAY. WINDS AND
MIGHT DECREASE FOR A SMALL TIME SATURDAY EVENING BEFORE THE NEXT
LOW PRESSURE SYSTEM MOVING OFF THE CAROLINA COAST INCREASES WINDS 
AGAIN TO SMALL CRAFT ADVISORY CRITERIA.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
929 
WHUS71 KPHI 040429
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 PM EST FRI DEC 3 2010

ANZ431-453>455-040900-
/O.EXB.KPHI.SC.Y.0088.101204T0429Z-101204T0900Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1129 PM EST FRI DEC 3 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. 

WINDS AND SEAS HAVE INCREASED IN RESPONSE TO THE PASSAGE OF AN
UPPER LEVEL DISTURBANCE. THEREFORE A SMALL CRAFT ADVISORY IS BEING ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>452-041230-
/O.CON.KPHI.SC.Y.0088.101204T0900Z-101205T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
1129 PM EST FRI DEC 3 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO
6 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO
6 AM EST SUNDAY. 

A LOW PRESSURE SYSTEM BACKING TOWARD MAINE WILL INCREASE THE
PRESSURE GRADIENT ACROSS THE REGION. THIS SHOULD BRING SMALL
CRAFT ADVISORY WINDS INTO THE AREA LATE TONIGHT INTO SATURDAY.
WINDS AND MIGHT DECREASE FOR A SMALL TIME SATURDAY EVENING BEFORE
THE NEXT LOW PRESSURE SYSTEM MOVING OFF THE CAROLINA COAST
INCREASES WINDS AGAIN TO SMALL CRAFT ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
501 
WHUS71 KPHI 040853
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 AM EST SAT DEC 4 2010

ANZ430-042100-
/O.EXB.KPHI.SC.Y.0088.101204T0900Z-101206T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
353 AM EST SAT DEC 4 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SUNDAY. 

AN AREA OF LOW PRESSURE NEAR THE CANADIAN MARITIMES WILL MOVE
WESTWARD TOWARD MAINE AND INCREASE THE PRESSURE GRADIENT WITH HIGH
PRESSURE TO OUR WEST. THIS WILL CAUSE AND INCREASE IN WINDS AND
THEN SEAS OVER THE REGION, WHICH WILL CONTINUE INTO NEXT WEEK. 

A SECOND LOW WILL MOVE TO OUR SOUTH TONIGHT AND THEN RAPIDLY
STRENGTHEN AS IT MOVES OFF THE COAST AND THEN MOVES TOWARD
NORTHERN NEW ENGLAND AS WELL. THIS WILL FURTHER INCREASE THE
PRESSURE GRADIENT AND CONDITIONS COULD APPROACH GALE AT SOME POINT
DURING THE EARLY PORTION OF NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS
ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-453>455-042100-
/O.EXT.KPHI.SC.Y.0088.000000T0000Z-101206T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 AM EST SAT DEC 4 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST SUNDAY. 

AN AREA OF LOW PRESSURE NEAR THE CANADIAN MARITIMES WILL MOVE
WESTWARD TOWARD MAINE AND INCREASE THE PRESSURE GRADIENT WITH HIGH
PRESSURE TO OUR WEST. THIS WILL CAUSE AND INCREASE IN WINDS AND
THEN SEAS OVER THE REGION, WHICH WILL CONTINUE INTO NEXT WEEK. 

A SECOND LOW WILL MOVE TO OUR SOUTH TONIGHT AND THEN RAPIDLY
STRENGTHEN AS IT MOVES OFF THE COAST AND THEN MOVES TOWARD
NORTHERN NEW ENGLAND AS WELL. THIS WILL FURTHER INCREASE THE
PRESSURE GRADIENT AND CONDITIONS COULD APPROACH GALE AT SOME POINT
DURING THE EARLY PORTION OF NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>452-042100-
/O.EXT.KPHI.SC.Y.0088.101204T0900Z-101206T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
353 AM EST SAT DEC 4 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST SUNDAY. 

AN AREA OF LOW PRESSURE NEAR THE CANADIAN MARITIMES WILL MOVE
WESTWARD TOWARD MAINE AND INCREASE THE PRESSURE GRADIENT WITH HIGH
PRESSURE TO OUR WEST. THIS WILL CAUSE AND INCREASE IN WINDS AND
THEN SEAS OVER THE REGION, WHICH WILL CONTINUE INTO NEXT WEEK. 

A SECOND LOW WILL MOVE TO OUR SOUTH TONIGHT AND THEN RAPIDLY
STRENGTHEN AS IT MOVES OFF THE COAST AND THEN MOVES TOWARD
NORTHERN NEW ENGLAND AS WELL. THIS WILL FURTHER INCREASE THE
PRESSURE GRADIENT AND CONDITIONS COULD APPROACH GALE AT SOME POINT
DURING THE EARLY PORTION OF NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
576 
WHUS71 KPHI 042024
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EST SAT DEC 4 2010

ANZ430-431-450>455-050900-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-101206T0000Z/
/O.NEW.KPHI.GL.A.0016.101206T0000Z-101207T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
324 PM EST SAT DEC 4 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH, WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SUNDAY.

LOW PRESSURE, MOVING EAST FROM THE TENNESSEE VALLEY THIS
AFTERNOON, WILL REACH THE MID ATLANTIC COAST SOUTH OF OUR WATERS
LATE TONIGHT. THE LOW WILL THEN INTENSIFY AS IT MOVES NORTHEAST
WELL OFFSHORE SUNDAY. THE STRONG STORM WILL THEN TURN NORTH AND
EVEN NORTHWEST, REACHING NORTHERN MAINE LATE MONDAY INTO TUESDAY.
THIS WILL CAUSE THE PRESSURE GRADIENT TO TIGHTEN AND KEEP A WEST
TO NORTHWEST FLOW OVER THE REGION WELL INTO NEXT WEEK.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

RPW
327 
WHUS71 KPHI 050923
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 AM EST SUN DEC 5 2010

ANZ430-431-450>455-052100-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-101206T0000Z/
/O.UPG.KPHI.GL.A.0016.101206T0000Z-101207T0000Z/
/O.NEW.KPHI.GL.W.0027.101206T0000Z-101207T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
423 AM EST SUN DEC 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST
MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

LOW PRESSURE WILL MOVE OFF THE COAST THEN INTENSIFY AS IT MOVES
NORTHEAST AWAY FROM THE AREA. THE STRONG STORM WILL THEN TURN
NORTH AND THEN NORTHWEST... REACHING NORTHERN MAINE LATE MONDAY INTO
TUESDAY. THIS WILL CAUSE THE PRESSURE GRADIENT TO TIGHTEN FURTHER AND
KEEP A WEST TO NORTHWEST FLOW OVER THE REGION WELL INTO NEXT WEEK.

WIND WILL INCREASE AGAIN TODAY AND INCREASE FURTHER TONIGHT INTO
TUESDAY, PROMPTING THE ISSUANCE OF A GALE WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
999
WHUS71 KPHI 052024
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EST SUN DEC 5 2010

ANZ430-431-450>455-060900-
/O.CAN.KPHI.SC.Y.0088.000000T0000Z-101206T0000Z/
/O.EXT.KPHI.GL.W.0027.101205T2024Z-101207T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
324 PM EST SUN DEC 5 2010

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
6 AM EST TUESDAY. 

LOW PRESSURE, WELL OFF THE MID ATLANTIC COAST, WILL INTENSIFY AS
IT MOVES NORTH TONIGHT. THE STRONG STORM WILL TURN NORTHWEST,
REACHING NORTHERN MAINE LATE MONDAY INTO TUESDAY. THIS WILL CAUSE
THE PRESSURE GRADIENT TO TIGHTEN FURTHER AND KEEP A WEST TO
NORTHWEST FLOW OVER THE REGION WELL INTO THE COMING WEEK. GALE
FORCE GUSTS ARE EXPECTED TO LAST AT LEAST THROUGH MONDAY NIGHT,
AND POSSIBLY INTO TUESDAY NIGHT OR WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

RPW

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 2:00 PM EST, 1 hour 27 minutes earlier.

Area forecast discussion, Dec 3, 2:00 PM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 PM EST FRI DEC 3 2010

.SYNOPSIS...
AN UPPER LEVEL TROUGH AND HIGH PRESSURE AT THE SURFACE WILL BE THE
MAIN WEATHER FEATURES INTO NEXT WEEK. THEY WILL KEEP A CHILLY AND
MAINLY DRY NORTHWESTERLY FLOW OVER THE REGION. A QUICK MOVING LOW
PRESSURE SYSTEM WILL TRACK TO OUR SOUTH SATURDAY NIGHT INTO
SUNDAY. THIS LOW WILL THEN BE ABSORBED INTO THE UPPER TROUGH AND
HELP REINFORCE IT. BY MIDWEEK, THE TROUGH SHOULD BEGIN TO WEAKEN
AND MOVE EASTWARD.

&&

.NEAR TERM /THROUGH TONIGHT/...
AN H5 TROF REMAINS OVER THE ERN CONUS WITH HIGH PRESSURE AT THE
SFC. THIS WILL KEEP A CHILLY NW FLOW OVER THE REGION. SOME
FLURRIES OR SNOW SHOWERS CANNOT BE RULED OUT OVER THE POCONOS OR
NW NJ. TEMPS WILL CONTINUE TO BE BELOW NRML.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
THE H5 TROF BEGINS TO DEEPEN AS A SFC LOW OFF THE COAST OF MAINE
STRENGTHENS AND MOVES WWD. EVENTUALLY THE UPR LOW OVER NEW ENG
WILL CLOSE OFF DURG THE SHORT TERM PD. AS THE LOW SPINS, IT WILL
KEEP THE NW FLOW OVER THE REGION AND THE DRY AND CHILLY WX WILL
CONTINUE.

ON SATURDAY, A CLIPPER TYPE SYSTEM WILL DROP OUT OF THE PLAINS AND
INTO THE OH VLY. BY SAT NIGHT, IT WILL BE ACRS THE SERN STATES AND
THEN MOVE OFF THE CAROLINA CST. ALL OF THE MDLS AGREE THAT THE
PRECIP FROM THIS LOW WILL STAY S OF OUR CWA, SO WILL KEEP THIS PD
DRY. THIS LOW THEN MOVES WELL OFF THE COAST AND RAPIDLY
INTENSIFIES AS IT MOVES TOWARD THE CANADIAN MARITIMES.

WITH THE PROLONGED NWLY FLOW, CAN NOT RULE OUT SOME SNOW SHOWERS
FOR THE NWRN ZONES ON SUNDAY, BUT NEITHER POPS NOR AREAL COVERAGE
ARE ALL THAT HIGH. EXPECT TEMPS TO REMAIN WELL BELOW NORMAL.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE AFOREMENTIONED SFC LOW WILL GET ABSORBED INTO THE LARGER
CIRCULATION OVER THE ERN CONUS AND WILL ONLY SERVE TO REINFORCE
THE TROF THROUGH MIDWEEK. AGAIN, A GENLY DRY AND CHILLY PD IS IN
STORE, BUT WITH THE PROLONGED WEST TO NORTHWEST FLOW OVER THE
REGION, THERE WILL REMAIN A CHANCE FOR FLURRIES ACROSS OUR
NORTHERN ZONES. HOWEVER, SINCE AREAL COVERAGE AND POPS ARE LOW,
WILL NOT MENTION ANYTHING FOR NOW UNTIL THERE IS GREATER CERTAINTY
FOR ANY PRECIP DURG ANY ONE PD.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS THROUGH THE TAF PERIOD.

AN UPPER AIR DISTURBANCE WILL BE PASSING ACROSS THE TERMINAL AREA
INTO THIS EVENING. WHILE MOISTURE IS TOO LIMITED FOR
PRECIPITATION, SOME VFR CIGS, MAINLY IN THE FORM OF AC CLOUDS WILL
OCCUR INTO THIS EVE, LATEST AT KACY AND KMIV. THERE WILL ALSO BE A
VFR SC DECK AROUND 4000 FT THAT MAY BECOME A CIG AT TIMES LATER TODAY,
BUT NOT CONFIDENT/OR PREVAIL ENOUGH TO FCST. SUSTAINED WINDS WILL
BE FROM THE NW AT LESS THAN 10 KTS WITH MAX GUSTS PROBABLY AROUND
15 KTS.

FOR TONIGHT, WE WILL LOSE THE LOWER CLOUDS (SC AND AC) WITH ONLY
SOME CIRRUS CLOUDS AROUND AT TIMES. GENERAL WIND SPEED AND
DIRECTION SHOULD BE NEARLY THE SAME AS THIS AFTERNOON.

FOR SATURDAY A LOW PRESSURE SYSTEM IS STILL FORECAST TO BACK INTO
MAINE. THIS WILL INCREASE THE PRESSURE GRADIENT AND IN TURN WILL
CAUSE AN INCREASE IN NORTHWEST WINDS. WIND GUSTS ON SATURDAY
SHOULD REACH BETWEEN 20 AND 25 KTS. THE FORECAST SOUNDINGS ARE
INDICATING THAT THE CONVECTIVE TEMPERATURE WILL BE REACHED AND WE
ARE FORECASTING A VFR SC CIG TO FORM. WE MIGHT BE TOO
PESSIMISTIC/AGGRESSIVE BRINGING THIS CIG ALL THE WAY TO KACY AND
KMIV.

OUTLOOK...
GENERAL VFR CONDITIONS ARE ANTICIPATED THROUGH THE OUTLOOK PERIOD.
LATEST MODEL PROJECTIONS ARE STILL KEEPING THE LOW PRESSURE
SYSTEM AND ITS SNOW SOUTH OF THE TERMINAL AREA LATER IN THE
WEEKEND. BLUSTERY CONDITIONS SHOULD THEN PREVAIL DURING THE
DAYTIME HOURS MONDAY THROUGH WEDNESDAY AS A BLOCKY WEATHER PATTERN
WILL PREVAIL.

&&

.MARINE...
IT STILL SEEMS THAT A STAGNANT WEATHER PATTERN IS DEVELOPING WITH
OUR WATERS CAUGHT IN A WEST-NORTHWEST TO NORTHWEST FLOW. SURFACE
HIGH PRESSURE WILL PUSH TOWARD BUT NOT INTO OUR AREA THROUGH FRIDAY
NIGHT, AND AS NOTED PREVIOUSLY THAT SHOULD KEEP CONDITIONS BELOW
ADVISORY CRITERIA. AFTER THAT, THE NEARLY STATIONARY MID LEVEL
VORTEX HANGING AROUND SOUTHEASTERN CANADA AND NEW ENGLAND WILL
GENERATE FIRST ONE AND THEN ANOTHER RETROGRADING LOW PRESSURE
SYSTEM. THOSE SYSTEMS WILL TIGHTEN THE GRADIENT, WITH FIRST ADVISORY
CONDITIONS POSSIBLE AS EARLY AS SATURDAY AND THEN GALE CONDITIONS
POSSIBLE AS EARLY AS LATE SUNDAY. THE GRADIENT REMAINS FAIRLY TIGHT
THROUGH THE FIRST PART OF NEXT WEEK. WE WILL KEEP THE MENTION OF
POSSIBLE GALES GOING IN THE HWO.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG/KRUZDLO
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...GIGI
MARINE...DELISI
Hazardous weather outlook, Dec 3, 3:20 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 PM EST FRI DEC 3 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-042030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
320 PM EST FRI DEC 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>452-042030-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
320 PM EST FRI DEC 3 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 6 AM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

GALE FORCE WINDS OR WIND GUSTS ARE POSSIBLE FROM SUNDAY NIGHT INTO
TUESDAY AS A NEARLY STATIONARY LOW PRESSURE OVER THE CANADIAN
MARITIMES AND A HIGH PRESSURE SYSTEM OVER THE PLAINS WILL KEEP A
TIGHT PRESSURE GRADIENT ACROSS THE MARINE WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-453>455-042030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
320 PM EST FRI DEC 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALE FORCE WINDS OR WIND GUSTS ARE POSSIBLE FROM SUNDAY NIGHT INTO
TUESDAY AS A NEARLY STATIONARY LOW PRESSURE OVER THE CANADIAN
MARITIMES AND A HIGH PRESSURE SYSTEM OVER THE PLAINS WILL KEEP A
TIGHT PRESSURE GRADIENT ACROSS THE MARINE WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TFG

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.